Zafar ullah
Zafar ullah
Verified email at ue.edu.pk
Title
Cited by
Cited by
Year
Certain Chebyshev-type inequalities involving fractional conformable integral operators
G Rahman, Z Ullah, A Khan, E Set, KS Nisar
Mathematics 7 (4), 364, 2019
192019
Family of odd point non-stationary subdivision schemes and their applications
A Ghaffar, Z Ullah, M Bari, KS Nisar, D Baleanu
Advances in Difference Equations 2019 (1), 1-20, 2019
142019
On K-centralizers of semiprime gamma rings
Z Ullah, MA Chaudhary
Int. J. of Algebra 6 (21), 1001-1010, 2012
102012
A new class of 2m-point binary non-stationary subdivision schemes
A Ghaffar, Z Ullah, M Bari, KS Nisar, MM Al-Qurashi, D Baleanu
Advances in Difference Equations 2019 (1), 325, 2019
82019
A new class of 2q-point nonstationary subdivision schemes and their applications
A Ghaffar, M Bari, Z Ullah, M Iqbal, KS Nisar, D Baleanu
Mathematics 7 (7), 639, 2019
82019
Numerical solution of the boundary value problems arising in magnetic fields and cylindrical shells
A Khalid, MN Naeem, Z Ullah, A Ghaffar, D Baleanu, KS Nisar, ...
Mathematics 7 (6), 508, 2019
72019
Certain Chebyshev type inequalities involving fractional conformable integral operators. Mathematics 7, 364 (2019)
G Rahman, Z Ullah, A Khan, E Set, KS Nisar
7
On generalized (α, β)-derivations on lattices
MA Chaudhry*, Z Ullah
Quaestiones Mathematicae 34 (4), 417-424, 2011
62011
On generalized (α, β)-derivations on lattices
MA Chaudhry*, Z Ullah
Quaestiones Mathematicae 34 (4), 417-424, 2011
62011
Numerical approximation for the solution of linear sixth order boundary value problems by cubic B-spline
A Khalid, MN Naeem, P Agarwal, A Ghaffar, Z Ullah, S Jain
Advances in Difference Equations 2019 (1), 492, 2019
52019
Influence of foliar application of bio-stimulants on growth, yield and chemical composition of tomato
S Khan, Z Ullah
52019
On the distinguishing number of functigraphs
M Fazil, M Murtaza, Z Ullah, U Ali, I Javaid
Symmetry 10 (8), 332, 2018
42018
θ-centralizers of rings with involution
Z Ullah, MA Chaudhry
Int. J. Algebra 4 (17), 843-850, 2010
42010
A new extension of the Pochhammer symbol and its application to hypergeometric functions
M Safdar, G Rahman, Z Ullah, A Ghaffar, KS Nisar
International Journal of Applied and Computational Mathematics 5 (6), 151, 2019
32019
Effect of biochar on maize yield and yield components in rainfed conditions
Z Ullah, MS Akmal, M Ahmed, M Ali, AZ Khan, T Ziad
International Journal of Agronomy and Agricultural Research (IJAAR) Vol 12 …, 2018
32018
On Generalized Triple Derivations On Lattices.
Z Ullah, I Javaid, MA Chaudhry
Ars Comb. 113, 463-471, 2014
22014
On generalized (α, β)-Derivations of Rings with involution
Z Ullah
International Mathematical Forum 7 (47), 2309-2315, 2012
22012
On some bounds of the topological indices of generalized Sierpiński and extended Sierpiński graphs
I Javaid, H Benish, M Imran, A Khan, Z Ullah
Journal of Inequalities and Applications 2019 (1), 1-14, 2019
12019
Discretization method for the numerical solution of 2D Volterra integral equation based on two-dimensional Bernstein polynomial
F Khan, M Omar, Z Ullah
AIP Advances 8 (12), 125209, 2018
12018
ON FIXED POINT THEOREMS VIA PROXIMINAL MAPS IN PARTIAL METRIC SPACES WITH APPLICATION
SU Khan, A Ghaffar, Z Ullah, T Rasham, M Arshad
Journal of Mathematical Analysis 9 (6), 28-39, 2018
12018
The system can't perform the operation now. Try again later.
Articles 1–20